Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 112, NWS Pueblo, CO

June 11, 2010El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2010, 5:34 PM MDT for El Paso County, Colorado. It was in force for 56 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2010, 5:34 PM MDT (23:34 UTC)
Expired
Jun 11, 2010, 6:30 PM MDT
In force
56 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:40 PM MDTHAIL 0.54 Nne Colorado Springs, COSTARTED AT 533 PM
Jun 11, 5:59 PM MDTHAIL 1.254 N Peterson Afb, CO
Jun 11, 6:00 PM MDTHAIL 1.256 E Monument, CO
Jun 11, 6:01 PM MDTHAIL 1.56 Nnw Black Forest, CO
Jun 11, 6:05 PM MDTHAIL 16 Nnw Black Forest, COSTARTED AT 545 PM AND ENDED BY 600 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:13 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS55 KPUB 112334
SVRPUB
COC041-120030-
/O.NEW.KPUB.SV.W.0112.100611T2334Z-100612T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 630 PM MDT

* AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COLORADO SPRINGS...AND MOVING NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...FALCON...BLACK FOREST AND PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436
TIME...MOT...LOC 2334Z 202DEG 19KT 3888 10481
WIND...HAIL 60MPH 1.00IN

$$
CERU
3 follow-up statements
872 
WWUS55 KPUB 120003
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
603 PM MDT FRI JUN 11 2010

COC041-120030-
/O.CON.KPUB.SV.W.0112.000000T0000Z-100612T0030Z/
EL PASO CO-
603 PM MDT FRI JUN 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EL PASO COUNTY UNTIL 630 PM MDT...

AT 601 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLACK FOREST...OR
11 MILES NORTH OF COLORADO SPRINGS...MOVING NORTH AT 20 MPH.

IN ADDITION...AT 601 PM  HALF DOLLAR SIZE HAIL WAS REPORTED 6 MILES 
EAST OF MONUMENT WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BLACK FOREST AND PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436
TIME...MOT...LOC 0001Z 202DEG 19KT 3901 10474
WIND...HAIL 60MPH 1.50IN

$$
CERU
319 
WWUS55 KPUB 120014
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT FRI JUN 11 2010

COC041-120030-
/O.CON.KPUB.SV.W.0112.000000T0000Z-100612T0030Z/
EL PASO CO-
614 PM MDT FRI JUN 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EL PASO COUNTY UNTIL 630 PM MDT...

AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NORTH CENTRAL COLORADO SPRINGS...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...BLACK FOREST AND PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436
TIME...MOT...LOC 0014Z 191DEG 31KT 3897 10475
WIND...HAIL 60MPH 1.00IN

$$
628 
WWUS55 KPUB 120027
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT FRI JUN 11 2010

COC041-120037-
/O.EXP.KPUB.SV.W.0112.000000T0000Z-100612T0030Z/
EL PASO CO-
627 PM MDT FRI JUN 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 630 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436
TIME...MOT...LOC 0027Z 213DEG 20KT 3910 10461

$$
CERU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:29 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 11, 2:29 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT FRI JUN 11 2010

.SHORT TERM...

(TONIGHT AND SATURDAY)

...MAIN CONCERNS IS SVR ALL PLAINS THIS AFTERNOON/EVE AND SVR
   POSSIBLY EXTREME SE CORNER TOMORROW...

CURRENTLY...

AS OF 1 PM...ATMOS OVER REGION CONTINUES TO DESTABILIZE AS 1000-2000
J/KG IS NOTED OVER THE REGION PER SPC MESO PAGE. DEEP SHEAR OF 40-50
KNOTS ALSO NOTED. TSRA IS BEGINNING TO DEVELOP OVER THE HIGHER TRRN.
CI FROM CB/S CAN BE OBSERVED RACING OFF TO THE NE.

THIS AFTERNOON AND EARLY EVENING...

SHORT RANGE GUIDANCE...HRRR INDICATES STORMS SHOULD FIRE OVER THE
WETS AND THEN MOVE NE. STORMS WILL LIKELY FORM OVER THE PP REGION
AND ALSO MOVE OVER THE PALMER. GIVEN THE CAPE AND SHEAR STORMS WILL
BECOME SVR WITHIN 1/2 TO 1 HOUR OF INITIATION.

BASED ON LATEST SIMULATIONS...LLVL WINDS WILL BEGIN TO INCREASE
TOWARDS 00Z AND AS THE STORMS MOVE FARTHER ONTO THE PLAINS THE TOR
THREAT WILL INCREASE.

SVR THREAT WILL GRADUALLY DECREASE LATER THIS EVENING OVER THE
REGION AS ATMOSPHERE BECOMES MORE STABLE. HOWEVER WITH APPROACHING
LARGE CLOSED LOW TO THE WEST AND INCREASING DEEP UPSLOPE...PRECIP
WILL LIKELY CONTINUE OVER THE REGION...ESPECIALLY THE PIKES PEAK
REGION AND C MTNS.

TEMPS TONIGHT WILL GET TO FREEZING GENERALLY ABOVE 12000 FEET AND WE
WILL SEE A COUPLE/FEW INCHES OF SNOW OVER THE HIGHER PEAKS.

TOMORROW...

MAIN CONCERN WILL BE THE FAR SE PLAINS. SIMULATIONS ARE SHOWING
SOME INSTABILITY THIS REGION AS THE SFC LOW SETS UP OVER FAR NE NEW
MEXICO. GIVEN THE STRONG SHEAR THAT WILL BE IN PLACE...IF STORMS CAN
GET GOING THEY WILL LIKELY BE SEVERE. SPC HAS THE FAR SE REGION IN
SLIGHT RISK.

OTHERWISE...BEST CHANCE OF PRECIP TOMORROW WILL BE OVER THE GREATER
PIKES PEAK REGION AND C MTNS REGION AS UPPER LOW CONTINUES TO SLOWLY
PROGRESS EASTWARD. EXPECT GENERALLY CLOUDS SKIES OVER THE REGION
WITH COOL TEMPERATURES...50S AND 60S...MOST OF PLAINS...EXCEPT SE
WHERE TEMPS WILL BE IN THE 70S TO AROUND 80F.

SAN LUIS VALLEY MAY REMAIN DRY AND WARM WITH THIS SYSTEM AS THIS
REGION WILL LIKELY BE DRY SLOTTED. /HODANISH

.LONG TERM...

(SATURDAY NIGHT THROUGH FRIDAY)

MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE EXTENDED BEFORE
DIFFERENCES ARISE BY MIDWEEK. THE UPPER LOW OVER THE INTERMOUNTAIN
WEST WILL BEGIN TO LIFT NORTHEAST INTO THE NORTHERN PLAINS THROUGH
TUESDAY. THIS WILL KEEP UNSETTLED WEATHER ACROSS SOUTHERN COLORADO
INTO EARLY NEXT WEEK. A STRONG WAVE WILL ROTATE ACROSS COLORADO
AROUND THE UPPER LOW ON SUNDAY WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. NOT ANTICIPATING ANYTHING IN THE
WAY OF SEVERE WEATHER EXCEPT FOR OVER THE EXTREME SOUTHEASTERN
PLAINS WHERE ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE
ON SUNDAY AFTERNOON. COOLER WEATHER WILL SPREAD SOUTH OVER EASTERN
COLORADO BY SUNDAY MORNING WITH HIGHS ONLY TOPPING OUT IN THE
LOWER 70S. 700 MB TEMPERATURES WILL DROP TO NEAR 3C BY SUNDAY
EVENING WITH SNOW LEVELS DROPPING TO 10 KFT. WOULD NOT BE
SURPRISED TO SEE A COUPLE OF INCHES OF SNOW ACROSS THE HIGH PEAKS
OF THE WESTERN AND CENTRAL MOUNTAINS SUNDAY NIGHT. THE UPPER LOW
SPLITS BY MONDAY MORNING WITH THE STRONGEST ENERGY ACROSS THE
NORTHERN PLAINS...AND A WEAKER TROUGH TRAILING INTO THE DESERT
SOUTHWEST. EXPECT SHOWERS AND THUNDERSTORMS THROUGH MONDAY AS THE
TROUGH MOVES EAST ACROSS THE AREA. HIGHS ON MONDAY WILL WARM
SLIGHTLY INTO UPPER 70S FOR MONDAY.

MODELS BEGIN TO DIVERGE HEADING INTO TUESDAY. THE GFS BECOMES MORE
AMPLIFIED DEVELOPING AN AREA OF LOW PRESSURE OVER THE WESTERN
CONUS AND RIDGE BUILDING IN THE CENTRAL PLAINS. THIS WILL PRODUCE
SOUTHWESTERLY FLOW ACROSS THE AREA. THE ECMWF REMAINS LESS
AMPLIFIED WITH A MORE ZONAL FLOW REGIME OVER THE WESTERN CONUS.
MAINTAINED THE CURRENT FORECAST WHICH FOLLOWS THE GFS WITH WARMER
WEATHER AND CHANCES FOR AFTERNOON CONVECTION WEDNESDAY THROUGH
FRIDAY. HIGHS WILL GRADUALLY WARM INTO THE UPPER 80S TO LOWER 90S
THROUGH THE END OF THE WEEK.  MOZLEY

&&

.AVIATION...

KCOS WILL BE HIGHLY IMPACTED FROM THIS EVENT. TSRA...SOME STRONG TO
SVR...COULD AFFECT THE AERODROME SITE THIS AFTERNOON AND EARLY
EVENING. EXPECT AT LEAST MVFR CONDITIONS TO AFFECT THE SITE FROM
AROUND 06Z THROUGH 15Z TOMORROW DUE TO LOW CIGS AND SHRA/ISOLD TSRA.
LOWER CIGS WILL LIKELY CONTINUE THROUGH TOMORROW...HOWEVER THUNDER
THREAT WILL BE VERY ISOLATED AND WILL NOT BE STRONG.

KPUB...COULD SEE STRONG TO SVR STORMS THIS AFTERNOON AND EARLY
EVENING. MVFR CIGS LIKELY LATER TONIGHT AFTER 07Z LASTING INTO MID
MORNING. LOW CLOUDS TOMORROW LIKELY BUT SHOULD BE ABOVE 3 KFT.
SHOWERS AND ISOLD WEAK THUNDER LIKELY TOMORROW.

KALS...GENERALLY DRY WITH ISOLD TSRA...ESPECIALLY TOMORROW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/88
Hazardous weather outlook, Jun 11, 7:02 AM MDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
702 AM MDT FRI JUN 11 2010

COZ058>089-093>099-121315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
702 AM MDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON AND
EVENING...MAINLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN
COLORADO PLAINS.  LOW LEVEL MOISTURE AND WIND SHEAR PROFILES ARE
FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS.  HAIL
LARGER THAN GOLF BALLS...DAMAGING THUNDERSTORM WINDS...LOCALLY HEAVY
RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING AND EVEN AN ISOLATED
TORNADO MAY BE NOTED WITH ANY SUPERCELLS THAT DEVELOP...ESPECIALLY
FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS.  IN
ADDITION...LOCALIZED SNOW AMOUNTS UP TO 2 INCHES WILL BE NOTED
TONIGHT OVER PORTIONS OF THE WESTERN AND ESPECIALLY THE CENTRAL
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY
ACROSS MUCH OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS
OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER. CLOUD TO
GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL BE
POSSIBLE WITH ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ALONG AND EAST OF THE I-25 CORRIDOR AFTER 1 PM...AND IN THE
VICINITY OF THE CONTINENTAL DIVIDE TONIGHT.

77/10

In the hours before

Special weather statement, Jun 11, 4:58 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT FRI JUN 11 2010

COZ081-083>086-112345-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS
VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN
EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PUEBLO AND
VICINITY/PUEBLO COUNTY BELOW 6300 FT-TELLER COUNTY/RAMPART RANGE
ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-
458 PM MDT FRI JUN 11 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EASTERN FREMONT COUNTY IN CENTRAL COLORADO
  SOUTHEASTERN TELLER COUNTY IN CENTRAL COLORADO
  SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO
   THIS INCLUDES...COLORADO SPRINGS.
  CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO
   THIS INCLUDES...EXTREME NORTH CENTRAL PUEBLO.

AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PENROSE...OR 16 MILES WEST
OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  PINON.
  FOUNTAIN.
  SECURITY.
  SCHRIEVER AFB.
  PETERSON AFB.
  MANITOU SPRINGS.
  AIR FORCE ACADEMY.
  COLORADO SPRINGS.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KAM
Local storm report, Jun 11, 5:02 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 SE FOUNTAIN           38.67N 104.68W
06/11/2010  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

&&

SHODANIS
Local storm report, Jun 11, 5:07 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             2 S WALSENBURG          37.60N 104.78W
06/11/2010  E0.88 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 11, 5:22 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             ROCKY FORD              38.05N 103.72W
06/11/2010  M0.88 INCH       OTERO              CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 11, 5:25 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             5 S ROCKY FORD          37.98N 103.72W
06/11/2010  E1.75 INCH       OTERO              CO   PUBLIC

&&

SHODANIS
Local storm report, Jun 11, 5:28 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             ROCKY FORD              38.05N 103.72W
06/11/2010  M1.00 INCH       OTERO              CO   PUBLIC

&&

KMOZLEY

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:40 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas65 min
Jun 11, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo62 min
Jun 11, 3:45 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jun 11, 3:48 PM MDTTornado WarningPUBHuerfano, Las Animas, Otero, Pueblo57 min
Jun 11, 4:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas56 min
Jun 11, 4:20 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jun 11, 4:27 PM MDTTornado WarningPUBEl Paso51 min
Jun 11, 4:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo34 min
Jun 11, 4:42 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Huerfano, Las Animas, Otero, Pueblo63 min
Jun 11, 5:01 PM MDTSevere Thunderstorm WarningPUBEl Paso59 min
Jun 11, 5:05 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo55 min
Jun 11, 5:12 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo63 min
Jun 11, 5:41 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero64 min
Jun 11, 5:44 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 11, 5:49 PM MDTFlash Flood WarningPUBCrowley, Huerfano, Las Animas, Otero, Pueblo2 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.